On a Banach space automorphism and its connections to functional equations and continuous nowhere differentiable functions

Authors

  • Hans-Heinrich Kairies Department of Mathematics, Technical University of Clausthal, Erzstraße 1, 38678 Clausthal-Zellerfeld, Germany

Abstract

A summation operator on the Banach space of continuous, even, one-periodic functions is an automorphism; its relationship to functional equations and continuous nowhere differentiable functions is investigated.

Downloads

Published

2001-07-22

How to Cite

Kairies, H.-H. (2001). On a Banach space automorphism and its connections to functional equations and continuous nowhere differentiable functions. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 1, 39–48. Retrieved from https://studmath.uken.krakow.pl/article/view/13515